# SDR RAIA00202056

- Difficulty date: February 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,318 hours, 29,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- PAX DOOR EMERGENCY LIGHT INOP.  RESEATED PAX DOOR EMERGENCY LIGHT BULB, OPS CHECK OK.
